# SDR AALA202508089510

- Difficulty date: July 22, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT OVERWING EXIT DOOR, UPPER AFT STOP PAD MISALIGNED. MAINTENANCE ADJUSTED UPPER AFT STOP PAD ON LEFT HAND AFT OVERWING EXIT DOOR PER AMM 52-22-00.
